Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Unconditionally energy stable fully discrete schemes for a chemo-repulsion model


Authors: F. Guillén-González, M. A. Rodríguez-Bellido and D. A. Rueda-Gómez
Journal: Math. Comp. 88 (2019), 2069-2099
MSC (2010): Primary 35K51, 35Q92, 65M12, 65M60, 92C17
DOI: https://doi.org/10.1090/mcom/3418
Published electronically: March 11, 2019
Full-text PDF
View in AMS MathViewer New

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 35K51, 35Q92, 65M12, 65M60, 92C17

Retrieve articles in all journals with MSC (2010): 35K51, 35Q92, 65M12, 65M60, 92C17


Additional Information

F. Guillén-González
Affiliation: Departamento de Ecuaciones Diferenciales y Análisis Numérico and IMUS, Universidad de Sevilla, Facultad de Matemáticas, C/ Tarfia, S/N, 41012 Sevilla, Spain
Email: guillen@us.es

M. A. Rodríguez-Bellido
Affiliation: Departamento de Ecuaciones Diferenciales y Análisis Numérico and IMUS, Universidad de Sevilla, Facultad de Matemáticas, C/ Tarfia, S/N, 41012 Sevilla, Spain
Email: angeles@us.es

D. A. Rueda-Gómez
Affiliation: Escuela de Matemáticas, Universidad Industrial de Santander, A.A. 678, Bucaramanga, Colombia
Email: diaruego@uis.edu.co

DOI: https://doi.org/10.1090/mcom/3418
Keywords: Chemo-repulsion and production model, finite element approximation, unconditional energy-stability, regularization, quadratization of energy
Received by editor(s): July 3, 2018
Received by editor(s) in revised form: November 13, 2018
Published electronically: March 11, 2019
Additional Notes: The authors were partially supported by MINECO grant MTM2015-69875-P (Ministerio de Economía y Competitividad, Spain) with the participation of FEDER
The third author was also supported by Vicerrectoría de Investigación y Extensión of Universidad Industrial de Santander
Article copyright: © Copyright 2019 American Mathematical Society